# SDR AALA2020011759010

- Difficulty date: January 14, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 26,471 hours, 10,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER FORWARD FLIGHT ATTENDANT JUMPSEAT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT PER STANDARD PRACTICES.
